# SDR DALA2019082404947

- Difficulty date: August 23, 2019
- Submitted: August 25, 2019
- Operation: Air carrier
- Aircraft: N802NW
- Make and model: Airbus A330-323
- Aircraft serial: 0533
- Aircraft time: 73,286 hours, 9,628 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cids
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ON LEFT SIDE OF FIRST CLASS CABIN CONTINUOUSLY ON. CYCLING EMERGENCY EXIT LIGHT SWITCH HAD NO EFFECT. RESET NBR 1 AND 2 CIDS.
